# SDR 95ZZZX6398

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N114ER
- Make and model: Socata TB9
- Aircraft serial: 1333
- System (JASC): 7921 · Engine Oil Cooler
- Part: Support Baffle
- Part number: TB0954010001
- Condition: Cracked
- Location: Eng Oil Cooler
- Part time: 582 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE OIL COOLER MOUNT BAFFLE ASSY WAS FOUND SEVERELY CRACKED WITH PIECES MISSING.  IF THE OIL COOLER BECOMES COMPLETELY DETACHED, IT COULD VIBRATE AGAINST THE ENGINE MOUNT AND CAUSE THE OIL COOLER TO RUPTURE.  THIS ENTIRE BAFFLE ASSY IS WEAK AND PROVIDES MINIMAL SUPPORT OF THE OIL COOLER.  SUBMITTER STATED IN THE FLEET OF 26 AIRCRAFT, ALL HAVE HAD BAFFLE CHANGES SEVERAL TIMES.  THE AIRCRAFT MANUFACTURER HAS BEEN NOTIFIED OF THIS PROBLEM SEVERAL TIMES.  THE ENTIRE BAFFLE OR COOLER MOUNT ASSY SHOULD BE STRENGTHENED AND MADE OF HEAVIER GAUGE MATERIAL.  A NEW BAFFLE ASSY WAS INSTALLED.
